# SDR AALA202312213954

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 36,302 hours, 15,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WON'T ARM. REMOVED SLIDE FROM DOOR TO ADJUST GIRT BAR FLAP.
